# SDR SWIA202162620

- Difficulty date: August 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB.TOP CANTED RIB (  FWD. STEADY FITTING)  L/H LOWER HARDWAREWARE NUTS CORRODED IN THE MILLED POCKET   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED CORRODED HARDWARE IAW CRJ 200 AMM 20-21-00-910-801
